# SDR CA080523006

- Difficulty date: May 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG2415
- Condition: Leaking
- Location: Master
- Part time: 73 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI FOUND THE BATTERY LEAKING, REPLACED WITH A NEW ONE.
